# SDR ASAA0380200

- Difficulty date: March 4, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 9936534101
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, LEFT FORWARD PASSENGER L-1 DOOR EMERGENCY SLIDE GIRT BAR AFT FLOOR FITTING IS CORRODED AT FS 180.  REPLACED FITTING PER SRM 53-01.  (M)
